alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : PERALTA, FRANCISCO I [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1

   1 / 1
to print
 Peralta, Francisco I, Duchén, Gonzalo I and Vázquez, Rubén Complejidad Lineal y Algoritmo Berlekamp-Massey para la Construcción de Generadores de Secuencias Pseudoaleatorias. Inf. tecnol., 2006, vol.17, no.3, p.167-178. ISSN 0718-0764

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information